MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911416250
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 01/28/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that the patient died.In (b)(6) 2013, the patient was diagnosed with unstable angina.Subsequently, coronary angiography and index procedure were performed.The target lesion was a de novo lesion located in the first diagonal with 85% stenosis and was 12 mm long with a reference vessel diameter of 2.5 mm.The lesion was treated by direct placement of a 2.50 x 16 mm promus element¿ plus study stent.Following post-dilatation, residual stenosis was 0%.One day post procedure, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2017, the patient died.
 
Additional Manufacturer Narrative
Describe event or problem, patient codes and device codes updated.(b)(4).
 
Event or Problem Description
It was further reported that adjudication indicated stent thrombosis.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6361492
Report Number2134265-2017-01551
Device Sequence Number16311850
Product Code NIQ
UDI-Device Identifier08714729807834
UDI-Public(01)08714729807834(17)20131130(10)15774165
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Model NumberH7493911416250
Device Catalogue Number39114-1625
Device Lot Number15774165
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR